# SDR RAIA2011012100001

- Difficulty date: January 21, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 26,222 hours, 24,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE CREW REPORTED THAT THE SEVERAL OF THE EMERGENCY LIGHTS WOULD NOT GO OFF WHEN TURNED OFF. MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT BATTERY.  SYSTEM OPS CHECKED GOOD FOLLOWING THE REPAIR.
